# SDR W8PA960047

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N509AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- System (JASC): 3350 · Emergency Lighting
- Part: Batt/Charger
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A3 CHECK, FOUND EMERGENCY EXIT LIGHTS INOP FOR L-1 DOOR EXIT.  REPLACED EMERGENCY BATTERY CHARGER/BATTERY ASSEMBLY.  (M)
